MathSciNet Relay Station
MathSciNet bibliographic data
MR2514548 57M25
Ghuman, Simrat M.; Granda, Larry M.; Tsau, Chichen M. Dehn surgery on singular knots. J. Knot Theory Ramifications 18 (2009), no. 4, 547–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement